Journal Article

Control of uncertain state-delay systems: guaranteed cost approach

Magdi S. Mahmoud

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 18, issue 1, pages 109-128
Published in print March 2001 | ISSN: 0265-0754
Published online March 2001 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/18.1.109
Control of uncertain state-delay systems: guaranteed cost  approach

Show Summary Details

Preview

In this paper, we address the problems of robust performance analysis and control synthesis for a class of linear continuous-time systems with parameter uncertainty and unknown state-delay. The parameter uncertainty is real time-varying norm-bounded and the state-delay is a constant within a prescribed interval. For the robust performance analysis problem, we adopt appropriate notions of robust stability independent of delay and delay dependent. In both cases, we show that the adopted notion guarantees an upper bound on a linear quadratic cost function. For the synthesis problem, we show that a robust state-feedback controller can be constructed to render the closed-loop system robustly stable while guaranteeing a prescribed level of performance. The developed results are expressed in terms of algebraic Riccati or linear matrix inequalities.

Keywords: uncertain systems; time-delay systems; norm-bounded uncertainties; guaranteed cost control; robust stability; robust performance; linear matrix inequalities

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.